Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Summability-preserving functions


Author: Edward C. Posner
Journal: Proc. Amer. Math. Soc. 12 (1961), 73-76
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0121591-X
MathSciNet review: 0121591
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, An addendum to ``A note on subsequences," Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1074-1075. MR 0081983 (18:478g)
  • [2] E. C. Posner, Accumulability and continuous functions, Duke Math. J., to appear. MR 0123123 (23:A454)
  • [3] A. L. Brudno, Summation of bounded sequences by matrices, Mat. Sb. N.S. vol. 16 (58) (1945) pp. 191-247. MR 0012340 (7:12e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0121591-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society